# SDR SWAA2012102508847

- Difficulty date: October 22, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 74,853 hours, 60,010 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 896767
- Condition: Faulty
- Location: Tail Pipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DELCARED EMERGENCY.  APU FIRE LIGHT ILLUMINATED, BOTTLE DISCHARGE EMERGENCY DECLARED.  REMOVED AND REPLACED TAIL PIPE OVERHEAT DETECTOR PER MM.
